# SDR DALA2025100207161

- Difficulty date: June 19, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50024
- Aircraft time: 11,900 hours, 5,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION IN TWO AREAS ADJACENT TO THE FORWARD CARGO COMPARTMENT LOWER SCUFF PLATE ATTACH FASTENER HOLE 12OL. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 049-0001:5331-01297- 01C/003 00130 REPAIRED PER ER/A PRI 626491-14 REV. 0, REV. 1, REV. 2, REV. 3. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 049-0001:5331-01297-01C/003 00130 REP AIRED PER ER/A PRI 626491-14 REV. 0, REV. 1, REV. 2, REV. 3 & FINAL ER/A 626491-14 REV. ORIGINAL SECTION 1 TIME LIMITED REPAIR. SEE MONITOR LOG PAGE 1030314 FOR RE-INSPECTION & PERMANENT REPAIR ACCOMPLISHMENT DETAILS. (LP# 1034225)
